# SDR NWAA083019921

- Difficulty date: July 7, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 84,337 hours, 72,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE "LOWER" OVERWING EMERGENCY EXIT LIGHTS AND THE EMERGENCY PATHWAY LIGHTING AT ROWS 8, 9, & 10 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (A)
